# SDR HNAA2010042300124

- Difficulty date: April 23, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 62,212 hours, 70,783 cycles
- Engine: Pwa PW120A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT. ALL OTHER PERIMETERS NORMAL.  INSPECTED AND FOUND FUEL FILTER DIRTY, R & R LP AND HP FUEL FILTERS IAW WORK CARD 73-20-02R, 73-10-04R ON NR 2 ENGINE.  ALSO, R & R HP FUEL FILTER CONNECTOR PLUG USING SMP RAN ACFT, OPS AND LEAKED CHECKED GOOD.
